# SDR FDEA201203261100

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53781984220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST BRACKET AT FR26 TO FR 27 BETWEEN 4R AND 5R SEAT TRACK HAS 1 SQ INCHES OF CORROSION LOCATED ON AFT END OF BRACKET.  REMOVED THRUST BRACKET DUE TO NO LIMITS ON BLEND OUTS.  FABRICATED AND INSTALLED NEW THRUST BRACKET IAW SRM 51-40-44 PG 1-26, AND SRM 51-40-21.
